Does anyone else take Boniva? and had any problems with it?
September 12, 2012 5:19pm CST
my doctor has said i have osteoporoses and had me get a pill for it to take once a month. its the generic for Boniva. Im a little leary of it and have done several searches about it. on the instructions it says dont lay down for one hour after taking but dont say why. it also says may effect your immune system and make you suseptible to cancer cells. as you all know ive had cancer. so i even called the doctor about this and of course he didnt get back to me. im starting to think this doctor isnt so good any more anyone here taken it and whats your experience?
4 people like this
• United States
12 Sep 12
Adapting to new medications can be daunting. Your doctor should of thoroughly discussed you new prescription Boniva with you. I am guessing you don't lay down so the pill can travel to the bottle of your tummy better causing less side effects if left to sit on top or back of stomach. I myself take calicum and vitamin D3 supplements and plus eat foods to help nourish better,junk foods and pop strips your bones. but here is a link you should read fully then decide if your doctor needs asked about alternatives ways of fixing your bone health issues. : http://news.consumerreports.org/health/2010/03/safety-news-on-fosamax-and-boniva-should-you-still-take-fosamax-or-boniva-to-strengthen-bones-.html
1 person likes this